Complutense University Library

Twentieth-century mathematics: A methodological question.

Mendoza Casas, José (1989) Twentieth-century mathematics: A methodological question. The Mathematical intelligencer, 21 (4). pp. 4-5. ISSN 0343-6993

Official URL: http://link.springer.com/journal/283/21/4/page/1

View download statistics for this eprint

==>>> Export to other formats



Item Type:Article
Subjects:Sciences > Computer science > Artificial intelligence
ID Code:16867
Deposited On:25 Oct 2012 08:11
Last Modified:13 Nov 2013 18:13

Repository Staff Only: item control page